# SDR DALA2023061304825

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 9,853 hours, 4,621 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR AFT STRIKER PLATE WORN THRU AND COMPOSITE IS DAMAGED UNDERNEATH. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 030-0001:5280-4019/001 00035 REPAIRED RH MLG FLYING DOOR PER ER/A 599219-14TR REV. A. (LP# 2807785)
